# SDR AALA201912029026

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 84,124 hours, 11,835 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367283800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 242HF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-009.
